# SDR DALA2023061504875

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 60,356 hours, 42,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING AMDS AA CARD 5310-01436-03B. REPLACED RT SIDE FRAME AT STA 674 ON AMDS AA CARD 5310-01436-03B. (LP #4669550)
